# SDR AALA201507059002

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 3,513 hours, 1,388 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277001
- Part serial: FR4607
- Condition: Low Pressure
- Location: R2 Door
- Part time: 3,513 hours, 1,388 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 1865 EN-ROUTE,  DURING PUSHBACK FLIGHT ATTENDANT PANEL HAD DOOR 2R LOW PRESS INDICATOR ILLUMINATE.  ALL INDICATION ON ECAM WERE NORMAL.  SERVICED 2R DOOR PRESS IAW AMM 52-22-00-614-002A.  CIDS INDICATION CHECKED OK.
